Cross Reference Down

Wiriyakraikul, T, Sumetkijakan,S and Santiwipanont,T (2017). Benfordís law for chains of truncated distribution. In: Proceedings of the 22nd Annual Meeting in Mathematics (AMM 2017), Chiang Mai University, Chiang Mai, 2Ė4 June.

This work cites the following items of the Benford Online Bibliography:


Jamain, A (2001). Benfordís Law. Master Thesis. Imperial College of London and ENSIMAG. View Complete Reference Online information Works that this work references Works that reference this work
Jang, D, Kang, JU, Kruckman, A, Kudo, J and Miller, SJ (2009). Chains of distributions, hierarchical Bayesian models and Benford's Law. Journal of Algebra, Number Theory: Advances and Applications 1(1), pp. 37-60. View Complete Reference Online information Works that this work references Works that reference this work
Kossovsky, AE (2006). Towards a Better Understanding of the Leading Digits Phenomena. posted December 21, 2006 on arXiv:math/0612627. View Complete Reference Online information Works that this work references Works that reference this work